# SDR ASOA01243

- Difficulty date: November 18, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4304 - DURING GROUND INSPECTION IN ATL, CREW REPORTED THE EMERGENCY LIGHTS WORKED INTERMITTENTLY.  WITH THE GPU NOT SELECTED, THE NR 1 GENERATOR ONLINE AND THE EMERGENCY LIGHT SWITCH IN THE ARM POSITION THE EMERGENCY LIGHTS COME ON.  THE LIGHTS STAYED ON WHEN THE SWITCH WAS SELECTED TO DISARM.  MAINTENANCE REMOVED PANEL AND INSPECTED WIRES.  AFTER REINSTALLING THE PANEL MAINTENANCE RERACKED AND RESET THE BPCU AND GCU.  OPERATIONAL CHECKS GOOD.  NO DEFECTS WERE NOTED.  (M)
